# SDR 95ZZZX2656

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10GH
- Make and model: Piper PA-28-140
- Aircraft serial: 2820482
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lower Rt Eng
- Part time: 2,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER RT ENGINE MOUNT LEG WORN BY EXHAUST CLAMP DUE TO CLOSE PROXIMITY.  CARE IS NECESSARY WHEN POSITIONING EXHAUST PIPE SUPPORT CLAMP.
